# SDR 06FDEA0884

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 39,210 hours, 25,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT STA 950E AND STRINGER 29L IS CORRODED.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED FRAME REPAIR AT STA 950E BETWEEN S28L AND S29L ALL IAW FX B727 SRM'S 53-10-4 FIG 12,  53-10-1, 53-10-2, 51-30-2, 51-10-6 AND 51-10-2, SNRM N00986.
